# SDR AALA202308213436

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 38,683 hours, 16,262 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Relay
- Part number: 91238071
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO SPEED TRIM FAIL LIGHT ILLUMINATED AT 18,0000 FEET.  THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED MAIN ELECTRIC STAB TRIM RELAY R64 PER FIM 22-13-00-810-818 AND WDM 22-13-11.
